# SDR SWAA116408

- Difficulty date: September 3, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 11,044 hours, 6,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 5A33075
- Part serial: BNG11034
- Condition: Loose
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOLDER LOOSE.  SECURED HOLDER PER MM.
